# SDR V0DR20150722002

- Difficulty date: July 22, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 3210 · Main Landing Gear
- Part: Retainer
- Part number: 50810347
- Condition: Detached
- Location: Mlg
- Part time: 6,258 hours, 7,232 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON WALK AROUND ONE OF THE PILOTS REPORTED THAT A ORING WAS LOCATED IN THE MIDDLE OF THE LANDING GEAR STRUT.  MAINTENANCE DETERMINED THE ORING IN QUESTION WAS THE STRUT AXLE ASSY SCRAPER RING HAD COME LOOSE FROM ITS RETAINER.  NO REPORT OF THE LANDING GEAR LOOSING ANY HYDRAULIC FLUID OR NITROGEN AND THE STRUT APPEARED TO BE AT THE RIGHT HEIGHT WITH WEIGHT ON WHEELS.  UPON DISASSEMBLY OF THE LANDING GEAR, THE RETAINER WAS INSPECTED FOR THE PRESENCE OF LOC-TITE.  NOTED THAT THE LOC-TITE DID NOT APPEAR TO SET PROPERLY, IT WAS GUMMY TO THE TOUCH.  ALSO NOTED WAS THAT THE SCRAPER RING COULD BE PUSHED BACK INTO POSITION WITH JUST FINGER PRESSURE.  HISTORY SUGGESTS THAT THE SCRAPER RING AND RETAINER WAS CHANGED AT LAST O/H AS AN ASSEMBLY.
